# SDR SWAA021717

- Difficulty date: July 31, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 48,627 hours, 36,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: BOE20030038
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

DURING CRUISE, CABIN ALTITUDE WARNING HORN SOUNDED.  DESCENDED TO 11,000 FT, MASKS DID DEPLOY AND WERE USED.  REMOVED AND REPLACED AFT CARGO DOOR PRESS SEAL.  RESEALED AFT ENTRY DOOR SCUFF PLATE, RETORQUED AND RESEALED NR 1 COCKPIT WINDOW, CLEANED AFT SVC DOOR UPPER HINGE SEAL.  OPS CHECKED GOOD PER MM.
